Advances in Differential Equations

Quasilinear parabolic problems via maximal regularity

Herbert Amann

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We use maximal $L_p$~regularity to study quasilinear parabolic evolution equations. In contrast to all previous work we only assume that the nonlinearities are defined on the space in which the solution is sought for. It is shown that there exists a unique maximal solution depending continuously on all data, and criteria for global existence are given as well. These general results possess numerous applications, some of which will be discussed in separate publications.

Article information

Source
Adv. Differential Equations Volume 10, Number 10 (2005), 1081-1110.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867805

Mathematical Reviews number (MathSciNet)
MR2162362

Zentralblatt MATH identifier
1103.35059

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35B35: Stability 35K90: Abstract parabolic equations 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations

Citation

Amann, Herbert. Quasilinear parabolic problems via maximal regularity. Adv. Differential Equations 10 (2005), no. 10, 1081--1110. https://projecteuclid.org/euclid.ade/1355867805.


Export citation